Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Rigidity of bi-Lipschitz equivalence of weighted homogeneous function-germs in the plane


Authors: Alexandre Fernandes and Maria Ruas
Journal: Proc. Amer. Math. Soc. 141 (2013), 1125-1133
MSC (2010): Primary 14B05; Secondary 14J17
DOI: https://doi.org/10.1090/S0002-9939-2012-11388-7
Published electronically: August 20, 2012
MathSciNet review: 3008860
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The main goal of this work is to show that if two weighted homogeneous (but not homogeneous) function-germs $ (\mathbb{C}^2,0)\rightarrow (\mathbb{C},0)$ are bi-Lipschitz equivalent, in the sense that these function-germs can be included in a strongly bi-Lipschitz trivial family of weighted homogeneous function-germs, then they are analytically equivalent.


References [Enhancements On Off] (What's this?)

  • 1. Lev Birbrair, Alexandre Fernandes and Daniel Panazzolo. Lipschitz classification of functions on a Hölder triangle. St. Petersburg Math. J. 20 (2009), 681-686. Original publication: Algebra i Analiz, tom 20 (2008), no. 5. MR 2492357 (2010b:14117)
  • 2. Alexandre Fernandes and Maria Ruas. Bilipschitz determinacy of quasihomogeneous germs. Glasgow Math. J. 46 (2004), pp. 77-82. MR 2034833 (2005f:58076)
  • 3. Jean-Pierre Henry and Adam Parusinski. Existence of moduli for bilipschitz equivalence of analytic functions. Compositio Math. 136 (2003), pp. 217-235. MR 1967391 (2004d:32037)
  • 4. Satoshi Koike and Adam Parusinski. Equivalence relations for two variable real analytic function germs. J. Math. Soc. Japan (to appear).
  • 5. Jean Martinet. Singularités des fonctions et applications différentiables. (French) Deuxième Édition Corrigée. Monografias de Matemática da PUC/RJ, no. 1 (1977). MR 0464292 (57:4225)
  • 6. Adam Parusinski. A criterion for topological equivalence of two variable complex analytic function germs. Proc. Japan Acad. Ser. A Math. Sci. 84 (2008), no. 8, pp. 147-150. MR 2457803 (2009k:32007)
  • 7. C.T.C. Wall. Finite determinacy of smooth map-germs. Bull. London Math. Soc. 13 (1981), no. 6, pp. 481-539. MR 634595 (83i:58020)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14B05, 14J17

Retrieve articles in all journals with MSC (2010): 14B05, 14J17


Additional Information

Alexandre Fernandes
Affiliation: Departamento de Matemática, Universidade Federal do Ceará, Av. Mister Hull s/n, Campus do PICI, Bloco 914, CEP: 60.455-760, Fortaleza, CE, Brasil
Email: alexandre.fernandes@ufc.br

Maria Ruas
Affiliation: Instituto de Ciências Matemáticas e Computação, Av. Trabalhador São-carlense 400, Centro Caixa Postal: 668 CEP 13560-970, São Carlos SP, Brasil
Email: maasruas@icmc.usp.br

DOI: https://doi.org/10.1090/S0002-9939-2012-11388-7
Keywords: Bi-Lipschitz, isolated complex singularity
Received by editor(s): February 22, 2011
Received by editor(s) in revised form: June 30, 2011, and August 8, 2011
Published electronically: August 20, 2012
Communicated by: Lev Borisov
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society